×

Found 3,093 Documents (Results 1–100)

New problems in the theory of transcendental polyadic numbers. (English. Russian original) Zbl 1503.11101

Dokl. Math. 106, No. 1, 265-267 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 63-65 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Multidimensional Padé approximation of binomial functions: equalities. (English) Zbl 1495.41009

Landman, Bruce M. (ed.) et al., Number theory and combinatorics. A collection in honor of the mathematics of Ronald Graham. Berlin: De Gruyter. De Gruyter Proc. Math., 35-64 (2022).
MSC:  41A21 11J72 30E10
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software